MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: investigation findings appropriate term/code not available: proposed code: loose screws.
 
Event or Problem Description
It was reported that on (b)(6) 2024, during a selenia dimensions procedure the c-arm was jerking while doing tomo exposures.A field engineer examined the equipment on (b)(6) and it was determined that the screws behind the vta assembly were loose, engineer retightened them and ordered a new kit for repair.The system met the manufacturer´s specifications.No patient injury or staff reported.
 
Additional Manufacturer Narrative
Selenia dimensions: c-arm jerks during tomo exposures.On 9/19/2024, it was reported that the c-arm was jerking during the tomo motion.The field engineer (fe) was dispatched to the customer site and found the vertical travel assembly (vta) bolts were loose.The fe replaced the vta bolts to resolve the issue.No patient or user injuries were reported.A review of the device history showed this issue has not recurred since the part was replaced.The vta bolts were not returned for investigation.The vta bolts were on the system for 2,861 days.The vta bolts were not returned for further investigation.Conclusion: this investigation will be closed and the root cause investigation for this issue will be documented.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.No discrepancies related to the vta were found.System product code: sdm-sys-6000-3d.Serial number: (b)(6).Manufacture date: 07-27-2016.System installation date: 12-08-2016.Unique device identifier (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key20646017
Report Number1220984-2024-00127
Device Sequence Number7470846
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)160727
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown